# SDR SWAA2019032530987

- Difficulty date: March 23, 2019
- Submitted: March 25, 2019
- Operation: Air carrier
- Aircraft: N759GS
- Make and model: Boeing 737-7H4
- Aircraft serial: 30544
- Aircraft time: 68,007 hours, 39,881 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Lug
- Part number: 115A52112
- Condition: Corroded
- Location: Rt Mlg Trunnion
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MAIN LANDING GEAR FORWARD TRUNNION SUPPORT FITTING UPPER OUTBOARD LUG FACE CORRODED.  REPAIRED LUG FACE PER EA.
